What could it be? - AnabolicMinds.com

What could it be?

  1. Registered User
    wondering's Avatar
    Join Date
    Nov 2006
    Posts
    134
    Rep Power
    160

    What could it be?


    Ok, been on 100mg Test Cyp/per wk for about 3.5 months. I have a follow-up appt with my Endo tomorrow. I'm about to end being a patient of his as I dont think he has a clue. I have an appt. with my GP the following week and while I don't think he has a clue either, he seems much more open and I think I can get him to counsel w/ Dr. John. At least thats the hope.

    However, my test results (BW taken the day prior to next shot) showed Total T at 587 and my Estradiol at <10. E2 seems awfully low, but I doubt this was the Ultra-Sensitive Assay that most preach is needed. So maybe this number is worthless. I even tried taking some DIM just to see if E2 was elevated and if it helped. it made things worse. So my gut is E2 is NOT the issue.

    Let's assume for a sec that elevated E2 is NOT the issue. What could continue to make me not feel the way I should? By Day 6, I feel that anxiousness and shortness of breath (not sure if that is a good description) that I had almost constantly prior to T Sup. But T levels aren't that low. I don't have trouble with orgasm, but have NO night time erections. Daytime ones are average and I never have the "horny" feeling. Been this way for a good 10-12 years. I'm 36.

    Any clues?


  2. Registered User
    JanSz's Avatar
    Join Date
    Sep 2006
    Posts
    4,631
    Rep Power
    2412

    Quote Originally Posted by wondering View Post
    Ok, been on 100mg Test Cyp/per wk for about 3.5 months. I have a follow-up appt with my Endo tomorrow. I'm about to end being a patient of his as I dont think he has a clue. I have an appt. with my GP the following week and while I don't think he has a clue either, he seems much more open and I think I can get him to counsel w/ Dr. John. At least thats the hope.

    However, my test results (BW taken the day prior to next shot) showed Total T at 587 and my Estradiol at <10. E2 seems awfully low, but I doubt this was the Ultra-Sensitive Assay that most preach is needed. So maybe this number is worthless. I even tried taking some DIM just to see if E2 was elevated and if it helped. it made things worse. So my gut is E2 is NOT the issue.

    Let's assume for a sec that elevated E2 is NOT the issue. What could continue to make me not feel the way I should? By Day 6, I feel that anxiousness and shortness of breath (not sure if that is a good description) that I had almost constantly prior to T Sup. But T levels aren't that low. I don't have trouble with orgasm, but have NO night time erections. Daytime ones are average and I never have the "horny" feeling. Been this way for a good 10-12 years. I'm 36.

    Any clues?
    You are on rolercoaster now.
    Switch to a Tcream, 100mg/1gram from womensinternational.
    Take 1gram/day
    If you worry about your testicles, ask for Novarel, HCG. Take 100IU daily, or 250IU every other day.
    Month latter do a complete blood test, make adjustments.
    .
    If you endo will write you a script for what you think you need, keep him.
    Learn what to do on your own.
    Make a trip to Dr John if you can, ask questions, learn how to take care of yourself.
    If you use your GP as a go between, you may miss many vital informations.

    •   
       

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Log in

Log in

Content Relevant URLs by vBSEO ©2011, Crawlability, Inc.